# SDR AALA202201048441

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 57,502 hours, 6,991 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door Latch
- Part number: H316072
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST WILL NOT OPEN IN FLIGHT. REPLACED DOOR LATCH WITH NEW IAW AMM 25-29-01, OPS CHECK GOOD.
